# SDR P2EA00108

- Difficulty date: March 14, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, THE AFT CARGO FORWARD DOOR FRAME CRACKED AT BS 802, LENGTH 2 INCHES.  REPLACED THE AFT CARGO FORWARD DOOR FRAME AT BS 802 PER BOEING SRM 53-40-1 AND BOEING PREVENTIVE MOD NR 65C35243, WORK COMPLETED ON VAM100-0021.  (M)
